Pacific Journal of Mathematics

An interesting combinatorial method in the theory of locally finite semigroups.

T. C. Brown

Article information

Source
Pacific J. Math. Volume 36, Number 2 (1971), 285-289.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102971066

Zentralblatt MATH identifier
0211.33504

Zentralblatt MATH identifier
0194.33201

Mathematical Reviews number (MathSciNet)
MR0280627

Subjects
Primary: 20.93

Citation

Brown, T. C. An interesting combinatorial method in the theory of locally finite semigroups. Pacific Journal of Mathematics 36 (1971), no. 2, 285--289. http://projecteuclid.org/euclid.pjm/1102971066.


Export citation

References

  • [1] T. C. Brown, On locally finite semigroups, (in Russian) Ukrainian Math. J., 2O No. 6 (1968), 732-738.
  • [2] T. C. Brown, Van der Waerden's theorem on arithmetic progressions, Amer. Math. Soc, Notices 16 No. 1 (1969), 245.
  • [3] J. Justin, Generalisation du theoreme de Van der Waerden sur les semi-groups repetitifs, to appear in J. Combinatorial Theory.
  • [4] R. Rado, Axiomatic treatment of rank in infinite sets, Canadian J. Math., 1 (1949), 337-343.